A self-consistent reduced model for dusty magnetorotationally unstable discs
Article first published online: 12 APR 2012
© 2012 The Authors Monthly Notices of the Royal Astronomical Society © 2012 RAS
Monthly Notices of the Royal Astronomical Society
Volume 423, Issue 1, pages 437–443, June 2012
How to Cite
Jacquet, E. and Balbus, S. (2012), A self-consistent reduced model for dusty magnetorotationally unstable discs. Monthly Notices of the Royal Astronomical Society, 423: 437–443. doi: 10.1111/j.1365-2966.2012.20887.x
- Issue published online: 30 MAY 2012
- Article first published online: 12 APR 2012
- Accepted 2012 March 8. Received 2012 March 8; in original form 2012 February 7
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!